Illinois Journal of Mathematics

Local real analytic boundary regularity of the $\bar{\partial}$-equation on convex domains

Zhenhua Chen

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 4 (1992), 589-593.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987326

Digital Object Identifier
doi:10.1215/ijm/1255987326

Mathematical Reviews number (MathSciNet)
MR1215796

Zentralblatt MATH identifier
0766.32017

Subjects
Primary: 32F20
Secondary: 35N15: $\overline\partial$-Neumann problem and generalizations; formal complexes [See also 32W05, 32W10, 58J10]

Citation

Chen, Zhenhua. Local real analytic boundary regularity of the $\bar{\partial}$-equation on convex domains. Illinois J. Math. 36 (1992), no. 4, 589--593. doi:10.1215/ijm/1255987326. https://projecteuclid.org/euclid.ijm/1255987326


Export citation